Keyword : rank bounded distance

On the Rank Bounded Distance with Conjugate Elements for Cyclic Codes
Junru ZHENG Takayasu KAIDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/12/01
Vol. E98-A  No. 12 ; pp. 2476-2479
Type of Manuscript:  Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
defining setdiscrete Fourier transformrank bounded distanceminimum distancecyclic code
 Summary | Full Text:PDF(99.8KB)